MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-T1

HAMILTON MEDICAL AG HAMILTON-T1
Model Number 161006
Medical Device Problem Code Improper Flow or Infusion (2954)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Hamilton medical ag ref.Nr: (b)(4).Investigation outcome: it was reported that the device failed flow sensor calibration, and logfiles showed ¿check flow sensor tubing¿ errors consistent with a likely disconnected/mis-seated flow sensor or tubing.Additionally, review of device logs shows alarms "external flow sensor failed" and "check flow sensor tubing".The patient was moved to a separate ventilator as a result; however, there was no report of harm to patient, user or third party, nor a treatment in delay.No interruption of ventilation or medical intervention was reported.A service technician has checked the device.Service tests have been performed on the device and issue could not be duplicated.General tasks were also successful.Therefore, the device functioned as intended.It was not noted that "flow sensor most likely disconnected" as the most probably root cause.This case is considered as closed.
 
Event or Problem Description
Hamilton medical ag received the following event description: "flow sensor calibration failure.Logfiles show check flow sensor tubing errors as well.Flow sensor most likely disconnected." no health consequences or impact.Patient moved to separate ventilator.

Brand Name
HAMILTON-T1
Common Device Name
HAMILTON-T1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
christof müller
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key23765434
Report Number3001421318-2025-00958
Device Sequence Number21490642
Product Code CBK
UDI-Device Identifier07630002801850
UDI-Public(01)07630002801850(11)200227(240)161006
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number161006
Device Catalogue Number161006
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/08/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/27/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown